# SDR DALA2023080106233

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 19,315 hours, 9,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK FOUND EMERGENCY LIGHTS OUT AT ROWS 17,18,21,22,23,24,28,29,33,34,35,38 AND 39. T/S EMERGENCY LIGHTS FAULT IAW A321 TSM 33-51, FOUND 15WL BAT FAULT + 13WL UNIT FAULT. R/R 15WL BAT PACK AND 13WL PWR SUPPLY IAW A321 AMM 33-51. OPS CHK GOOD FOR ALL BUT ROWS 23,24 AND 35. FOUND DAMAGED WIRE AT ROWS 23,24. REPAIRED WIRE AT ROWS 23,24 CONT ON LOG 4828684. (LP# 4828683)
